# SDR NSVA20120325488

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 340B277
- Aircraft time: 40,439 hours, 46,725 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

A/C RETURNED TO AIRPORT DUE TO MX/ LT BLEED AIR LEAK INFLIGHT.  THE CREW REPORTED THEY RAN THE QRH WHICH DIRECTED THEM TO ATTEMPT A REST (UP TO TWO RESETS ALLOWED) WHICH WERE BOTH UNSUCCESSFUL AND THE CAUTION LIGHT REMAINED ON.  THE CHECKLIST THE ADVISES THE CREW TO CONSIDER ENGINE SHUTDOWN.  THE CREW DECLARED AN EMERGENCY AND INITIATED A RETURN TO AIRPORT AND PROCEED WITH A PRECAUTIONARY ENGINE SHUTDOWN ON THE NR 1 ENGINE.  FOLLOWING THE ENGINE SHUT DOWN, THE LEFT BLEED AIR LEAK INDICATION NEVER EXTINGUISHED AND REMAINED ON UNTIL ARRIVAL AT THE GATE.  MX FOUND A BLEED LEAK IN A Y DUCT AND RELEASED THE AC.
